# SDR SWIA201642772

- Difficulty date: November 3, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 36,065 hours, 30,848 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WAS EXTREMELY SLOW TO RETRACT WITH ASSOCIATED GEAR DISAGREE.  REMOVED AND REPLACED THE NOSE GEAR PRIORITY VALVE IAW AMM. ALL CHECKS GOOD.
